# SDR 99UAL900289

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Part number: 1061096115
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,106 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F, E

## Discrepancy

NR 2 ENGINE FIRE WARNING.  *S/D*  THE SENSOR ON THE BOTTOM OF NR 2 ENGINE WAS BAD.  REPLACED SENSOR PER MM 26-11-02, OPERATES NORMAL.
